# SDR QXEA200701147

- Difficulty date: July 12, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 9,965 hours, 9,306 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 7269094
- Condition: Malfunctioned
- Location: Fuel Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2286, DURING CRUISE FUEL INLET TEMP NR 2 WENT TO +75, RAN CHECKLIST AND TEMP CAME DOWN TO +71.  ON GROUND TEMP CLIMBED TO +75 DURING TAI WITH FUEL PUMP ON.  MAINTENANCE REMOVED AND REPLACED FUEL HEATER THERMAL ACTUATOR VALVE.  RAN AIRCRAFT AND PERFORMED LEAK CHECK.  AIRCRAFT RETURNED TO SERVICE.
